# SDR CALA2013111292854

- Difficulty date: November 9, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 65,096 hours, 24,597 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Table
- Condition: Binds
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S FLIGHT DECK TABLE IS BINDING.  NEEDS ADJUSTMENT WHEN IN THE FULL OPEN SETTING, IT WOBBLES UP & DOWN.  REPLACED ROLL PIN, OPERATIONS CHECKED GOOD.
